Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 310, Number 1

All articles in this issue are freely accessible.

Spherical functions on Cartan motion groups
Cary Rader.
Trans. Amer. Math. Soc. 310 (1988), 1-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965746
Holomorphic maps from $C^{n}$ to $C^{n}$
Jean-Pierre Rosay and Walter Rudin.
Trans. Amer. Math. Soc. 310 (1988), 47-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929658
The existence of least area surfaces in $3$-manifolds
Joel Hass and Peter Scott.
Trans. Amer. Math. Soc. 310 (1988), 87-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965747
Decay rates of Fourier transforms of curves
B. P. Marshall.
Trans. Amer. Math. Soc. 310 (1988), 115-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 948194
Iterating the basic construction
Mihai Pimsner and Sorin Popa.
Trans. Amer. Math. Soc. 310 (1988), 127-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965748
The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set
Murray Gerstenhaber and Samuel D. Schack.
Trans. Amer. Math. Soc. 310 (1988), 135-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965749
Stable extensions of homeomorphisms on the pseudo-arc
Judy Kennedy.
Trans. Amer. Math. Soc. 310 (1988), 167-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 939804
A construction of pseudo-Anosov homeomorphisms
Robert C. Penner.
Trans. Amer. Math. Soc. 310 (1988), 179-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930079
Stable maps into free $G$-spaces
J. P. C. Greenlees.
Trans. Amer. Math. Soc. 310 (1988), 199-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 938918
Moduli spaces of Riemann surfaces of genus two with level structures. I
Ronnie Lee and Steven H. Weintraub.
Trans. Amer. Math. Soc. 310 (1988), 217-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965750
On the Wiener criterion and quasilinear obstacle problems
Juha Heinonen and Tero Kilpeläinen.
Trans. Amer. Math. Soc. 310 (1988), 239-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965751
An Erdős-Wintner theorem for differences of additive functions
Adolf Hildebrand.
Trans. Amer. Math. Soc. 310 (1988), 257-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965752
Decompositions of continua over the hyperbolic plane
James T. Rogers.
Trans. Amer. Math. Soc. 310 (1988), 277-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965753
Borel orderings
Leo Harrington, David Marker and Saharon Shelah.
Trans. Amer. Math. Soc. 310 (1988), 293-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965754
On a class of functionals invariant under a $Z^{n}$ action
Paul H. Rabinowitz.
Trans. Amer. Math. Soc. 310 (1988), 303-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965755
Amalgamation for inverse and generalized inverse semigroups
T. E. Hall.
Trans. Amer. Math. Soc. 310 (1988), 313-323
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965756
Homology of smooth splines: generic triangulations and a conjecture of Strang
Louis J. Billera.
Trans. Amer. Math. Soc. 310 (1988), 325-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965757
Normal structure in dual Banach spaces associated with a locally compact group
Anthony To Ming Lau and Peter F. Mah.
Trans. Amer. Math. Soc. 310 (1988), 341-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937247
Extremal analytic discs with prescribed boundary data
Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee.
Trans. Amer. Math. Soc. 310 (1988), 355-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930081
Banach spaces with separable duals
M. Zippin.
Trans. Amer. Math. Soc. 310 (1988), 371-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965758
Finite covers of $3$-manifolds containing essential tori
John Luecke.
Trans. Amer. Math. Soc. 310 (1988), 381-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965759
Nonconvex variational problems with general singular perturbations
Nicholas C. Owen.
Trans. Amer. Math. Soc. 310 (1988), 393-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965760
A characterization of the weakly continuous polynomials in the method of compensated compactness
Robert C. Rogers and Blake Temple.
Trans. Amer. Math. Soc. 310 (1988), 405-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965761
Bifurcation phenomena associated to the $p$-Laplace operator
Mohammed Guedda and Laurent Véron.
Trans. Amer. Math. Soc. 310 (1988), 419-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 965762